Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Rosebrugh, Robert
and
Wood, R. J.
1994.
Constructive complete distributivity IV.
Applied Categorical Structures,
Vol. 2,
Issue. 2,
p.
119.
Marmolejo, F.
Rosebrugh, R.D.
and
Wood, R.J.
2002.
A basic distributive law.
Journal of Pure and Applied Algebra,
Vol. 168,
Issue. 2-3,
p.
209.
Kenney, Toby
2010.
The General Theory of Diads.
Applied Categorical Structures,
Vol. 18,
Issue. 5,
p.
523.